Entropy minimization, DAD problems, and doubly stochastic kernels

J. M. Borwein, A. S. Lewis, R. D. Nussbaum

Research output: Contribution to journalArticlepeer-review

37 Scopus citations

Abstract

The classical DAD problem asks, for a square matrix A with nonnegative entries, when it is possible to find positive diagonal matrices D1 and D2 with D1AD2 doubly stochastic. We consider various continuous and measurable generalizations of this problem. Through a fusion of variational and fixed point techniques we obtain strong analogues of the classical results. Our extensions appear inaccessible by either technique separately.

Original languageEnglish (US)
Pages (from-to)264-307
Number of pages44
JournalJournal of Functional Analysis
Volume123
Issue number2
DOIs
StatePublished - Aug 1 1994

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Entropy minimization, DAD problems, and doubly stochastic kernels'. Together they form a unique fingerprint.

Cite this